# SDR K11A2025071900327

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 61,346 hours, 41,125 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION IN FLIGHT, FOLLOWED QRH PROCEDURE BLEW FIRE BOTTLE, FIRE LIGHT EXTINGUISHED PER QRH CHECK LIGHT CONTINUED TO AIRPORT.  PERFORMED APU COMPARTMENT COMPONENT AND STRUCTURE INSPECTION IAW B737-300 AMM 05-41-07, NO DAMAGE, NO FIRE INDICATION NOTED. CLEANED APU COMPARTMENT COMPONENTS AND STRUCTURES IAW B737-300 AMM 49-21-00 & 49-11-00, NO FIRE EXTINGUISHER RESIDUAL LEFT ON APU. APU FIRE BOTTLE REMOVED & REPLACED REF ITEM #3 LP 737-003-4452, REF LP 737-003-4454 APU FIRE LOOP TEST BAD REF LP 737-003-4451, TRANSFERRED TO DMI 33500037 IAW MEL 26-8-1 CAT C SP 26.
